Volume 14 Number 1 (April 2008)

Table of Contents

Articles

A FINITE DIFFERENCE METHOD FOR THE ONE-DIMENSIONAL VARIATIONAL BOUSSINESQ EQUATIONS PDF
A. Suryanto, E. van Groesen 1-11
PRIMENESS IN CATEGORY OF MODULES AND CATEGORY OF COMODULES OVER CORINGS PDF
Indah Emilia Wijayanti 13-24
EXTENDED LUCAS TUBE: GRAF HAMILTONIAN BARU PDF
Ernastuti ., Djati Kerami, Belawati H Widjaya 25-35
P(I)DE APPROACH FOR INDONESIAN OPTIONS PRICING PDF
Gunardi . 37-45
APPLICATIONS OF DIFFERENTIAL SUBORDINATION AND SUPERORDINATION PDF
C. Ganesamoorthy, N. Marikkannan, M. P. Jeyaraman 47-56
SPLINE FINITE DIFFERENCE METHOD FOR A CLASS OF BOUNDARY-VALUE PROBLEMS PDF
I. Khan, T. Aziz, A. Khan, S. M. El-Sayed 57-62
A SIMPLE DYNAMICAL MODEL FOR THE GROWTH OF SMOKER POPULATION PDF
A. Y. Gunawan, M. E. Nurtamam 63-72


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245